Accessibility navigation

Shock-capturing schemes for body-fitted meshes

Glaister, P. (1988) Shock-capturing schemes for body-fitted meshes. International Journal of Numerical Methods for Fluids, 8 (9). pp. 1095-1105. ISSN 1097-0363

Full text not archived in this repository.

To link to this article DOI: 10.1002/fld.1650080909

Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15600

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation